# SDR ASAA2012062792437

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,856 hours, 5,072 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC11593
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,118 hours, 5,144 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED APU AFTER LANDING AND ESTABLISHED APU GENERATOR ON LINE.  AFTER ARRIVING AT GATE THE APU BLEED VALVE WOULD NOT OPEN.  GROUND POWER WAS HOOKED UP AND PUT ON ACFT.  SWITCHED BACK TO APU GENERATOR AND IT WOULD NOT STAY ON LINE.  ACFT GROUNDED.  PERFORMED FIM TASK 49-31-00-810-809 FOR MX MESSAGE 49-31171.  INITIAL EVAL CDU DISPLAY DOES NOT SHOW MAINT MESSAGE ON THE CURRENT STATUS PAGE, DETERMINES INTERMITTENT FAULT.  PERFORMED TASK 49-11-00, APU OPS TEST AND NO FAULTS FOUND, APU OPERATES NORMALLY.  REPLACED APU FUEL CONTROL UNIT, REF MM 49-31-11-400-801.  OPS CHECK & LEAK CHECK GOOD.
